MathSciNet Relay Station
MathSciNet bibliographic data
MR652038 83C30 (53B20)
LeBrun, C. R. ${\cal H}$-space with a cosmological constant. Proc. Roy. Soc. London Ser. A 380 (1982), no. 1778, 171–185.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement